Open Access
Volume 26, 2020
Article Number 31
Number of page(s) 30
Published online 09 April 2020
  1. F. Alouges and L. Giraldi, Enhanced controllability of low Reynolds number swimmers in the presence of a wall. Acta Appl. Math. 128 (2013) 153–179. [Google Scholar]
  2. F. Alouges, A. DeSimone and A. Lefebvre, Optimal strokes for low Reynolds number swimmers: an example. J. Nonlin. Sci. 18 (2008) 277–302. [CrossRef] [MathSciNet] [Google Scholar]
  3. F. Alouges, A. DeSimone, L. Heltai, A. Lefebvre-Lepot and B. Merlet, Optimally swimming Stokesian robots. Discrete Contin. Dyn. Syst. Ser. B 18 (2013) 1189–1215. [Google Scholar]
  4. J.R. Blake, A spherical envelope approach to ciliary propulsion. J. Fluid Mech. 46 (1971) 199–208. [Google Scholar]
  5. J.R. Blake, A finite model for ciliated micro-organisms. J. Biomech. 6 (1973) 133–140. [CrossRef] [PubMed] [Google Scholar]
  6. H. Brenner, The Stokes resistance of a slightly deformed sphere. Chem. Eng. Sci. 19 (1964) 519–539. [Google Scholar]
  7. A. Bressan, Impulsive control of Lagrangian systems and locomotion in fluids. Discrete Contin. Dyn. Syst. 20 (2008) 1–35. [Google Scholar]
  8. J. Cerf, Topologie de certains espaces de plongements. Bull. Soc. Math. Fr. 89 (1961) 227–380. [CrossRef] [Google Scholar]
  9. J. Cerf, Sur les difféomorphismes de la sphère de dimension trois Γ4 = 0. Vol. 53 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, Heidelberg, New York (1968) XII, 133. [Google Scholar]
  10. L. Cesari, Optimization – Theory and Applications: Problems with Ordinary Differential Equations. Vol. 17 of Applications of Mathematics. Springer-Verlag, New York, Heidelberg, Berlin (1983). [Google Scholar]
  11. T. Chambrion and A. Munnier, Locomotion and control of a self-propelled shape-changing body in a fluid. J. Nonlin. Sci. 21 (2011) 325–385. [CrossRef] [MathSciNet] [Google Scholar]
  12. T. Chambrion and A. Munnier, Generic controllability of 3D swimmers in a perfect fluid. SIAM J. Control Optim. 50 (2012) 2814–2835. [Google Scholar]
  13. T. Chambrion, L. Giraldi and A. Munnier, Optimal strokes for driftless swimmers: a general geometric approach. ESAIM: COCV 25 (2019) 6. [CrossRef] [EDP Sciences] [Google Scholar]
  14. S. Childress, Mechanics of Swimming and Flying. Vol. 2 of Cambridge Studies in Mathematical Biology. Cambridge University Press, Cambridge (1981). [Google Scholar]
  15. R. Courant and D. Hilbert, Methods of Mathematical Physics Volume 1 – First English Edition Translated and Revised from the German Original, Reprint of the 1st Engl. edn. 1953. John Wiley & Sons, New York (1989). [Google Scholar]
  16. G. Dal Maso, A. Desimone and M. Morandotti, An existence and uniqueness result for the motion of self-propelled microswimmers. SIAM J. Math. Anal. 43 (2011) 1345–1368. [CrossRef] [MathSciNet] [Google Scholar]
  17. G.P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations: Steady-State Problems, 2nd edn. Springer, New York, NY (2011). [Google Scholar]
  18. D. Gérard-Varet and L. Giraldi, Rough wall effect on micro-swimmers. ESAIM: COCV 21 (2015) 757–788. [CrossRef] [EDP Sciences] [Google Scholar]
  19. J. Happel and H. Brenner, Low Reynolds Number Hydrodynamics with Special Applications to Particulate Media, 2nd rev. edn., 4th printing. Vol. 1 of Mechanics of Fluids and Transport Processes. Martinus Nijhoff Publishers, a member of the Kluwer Academic Publishers Group, Dordrecht, Boston, Lancaster (1986). [Google Scholar]
  20. V. Jurdjevic, Geometric Control Theory. Cambridge University Press, Cambridge (1997). [Google Scholar]
  21. H. Lamb, Hydrodynamics, 6th edn. Cambridge University Press, Cambridge (1932). [Google Scholar]
  22. S. Lang, Fundamentals of Differential Geometry, Corr. 2nd printing edition. Springer, New York, NY (2001). [Google Scholar]
  23. D. Lehmann and C. Sacre, Géométrie et Topologie des Surfaces, Mathematiques. Presses Universitaires de France, Paris (1982). [Google Scholar]
  24. J. Lohéac and A. Munnier, Controllability of 3D low Reynolds number swimmers. ESAIM: COCV 20 (2014) 236–268. [CrossRef] [EDP Sciences] [Google Scholar]
  25. J. Lohéac, J.-F. Scheid and M. Tucsnak, Controllability and time optimal control for low Reynolds numbers swimmers. Acta Appl. Math. 123 (2013) 175–200. [Google Scholar]
  26. S. Michelin and E. Lauga, Efficiency optimization and symmetry-breaking in a model of ciliary locomotion. Phys. Fluids 22 (2010) 111901. [CrossRef] [Google Scholar]
  27. S. Michelin and E. Lauga, Unsteady feeding and optimal strokes of model ciliates. J. Fluid Mech. 715 (2013) 1–31. [Google Scholar]
  28. M. Monera, A. Montesinos-Amilibia and E. Sanabria-Codesal, The Taylor expansion of the exponential map and geometric applications. Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 108 (2014) 881–906. [CrossRef] [Google Scholar]
  29. A. Munnier, On the self-displacement of deformable bodies in a potential fluid flow. Math. Models Methods Appl. Sci. 18 (2008) 1945–1981. [Google Scholar]
  30. A. Munnier and T. Chambrion, Generalized scallop theorem for linear swimmers. Preprint arXiv:1008.1098 (2010). [Google Scholar]
  31. A. Najafi and R. Golestanian, Simple swimmer at low Reynolds number: three linked spheres. Phys. Rev. E 69 (2004) 062901. [Google Scholar]
  32. E.M. Purcell, Life at low Reynolds number. Am. J. Phys. 45 (1977) 3–11. [Google Scholar]
  33. J. San Martín, T. Takahashi and M. Tucsnak, A control theoretic approach to the swimming of microscopic organisms. Quart. Appl. Math. 65 (2007) 405–424. [Google Scholar]
  34. J. San Martín, T. Takahashi and M. Tucsnak. An optimal control approach to ciliary locomotion. Math. Control Relat. Fields 6 (2016) 293–334. [Google Scholar]
  35. D. Serre, Chute libre d’un solide dans un fluide visqueux incompressible existence. Jpn. J. Appl. Math. 4 (1987) 99–110. [CrossRef] [MathSciNet] [Google Scholar]
  36. M. Sigalotti and J.-C. Vivalda, Controllability properties of a class of systems modeling swimming microscopic organisms. ESAIM: COCV 16 (2010) 1053–1076. [CrossRef] [EDP Sciences] [Google Scholar]
  37. G. Taylor, Analysis of the swimming of microscopic organisms. Proc. R. Soc. Lond. Ser. A 209 (1951) 447–461. [CrossRef] [MathSciNet] [Google Scholar]
  38. E. Whittlesey, Analytic functions in Banach spaces. Proc. Am. Math. Soc. 16 (1965) 1077–1083. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.